MAUDE Adverse Event Report: BARD ACCESS SYSTEMS TRIFUSION 23CM, INTER; CHRONIC CATHETER

BARD ACCESS SYSTEMS TRIFUSION 23CM, INTER; CHRONIC CATHETER
Model Number 0609230
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model 0609230 chronic catheter experienced a missing component.This report was received from a single source.Of the one event, one patient was involved with no reported patient injury.The patient's age, weight and gender were not provided.
 
Additional Manufacturer Narrative
H.10.For the reported event, lot number was provided, and lot history review.The sample was not returned for evaluation.The medical records were not provided for review.Therefore, the investigation is inconclusive for the alleged missing component as no objective evidence has been provided to confirm any alleged deficiency with the kit.The root cause could not be determined based upon available information.The device was labeled for single use.H10: g4 h11: b5, h6 (results, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model 0609230 chronic catheter allegedly experienced a missing component.This report was received from a single source.Of the one event, one patient was involved with no reported patient injury.The patient's age, weight and gender were not provided.

Brand Name
TRIFUSION 23CM, INTER
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8532860
Report Number3006260740-2019-01073
Device Sequence Number19235491
Product Code LJS
UDI-Device Identifier00801741036538
UDI-Public(01)00801741036538
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0609230
Device Catalogue Number0609230
Device Lot NumberRECX0648
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/19/2019
Supplement Report FDA Received Date07/26/2019
Patient Sequence Number1